# SDR 2001F00415

- Difficulty date: June 11, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB1949504
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT WING NR 8 SLAT RIB AT STATION XOS1158 WAS FOUND CRACKED, 12 INCHES LONG.  THE CRACK WAS REPAIRED IAW  EA NR 10-5755-24-A0886.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
